Abstract and Applied Analysis

Applications of Fixed Point Theorems to Generalized Saddle Points of Bifunctions on Chain-Complete Posets

Jinlu Li, Ying Liu, and Hongya Gao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We apply the extensions of the Abian-Brown fixed point theorem for set-valued mappings on chain-complete posets to examine the existence of generalized and extended saddle points of bifunctions defined on posets. We also study the generalized and extended equilibrium problems and the solvability of ordered variational inequalities on posets, which are equipped with a partial order relation and have neither an algebraic structure nor a topological structure.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 580621, 7 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412607609

Digital Object Identifier
doi:10.1155/2014/580621

Mathematical Reviews number (MathSciNet)
MR3198216

Zentralblatt MATH identifier
07022649

Citation

Li, Jinlu; Liu, Ying; Gao, Hongya. Applications of Fixed Point Theorems to Generalized Saddle Points of Bifunctions on Chain-Complete Posets. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 580621, 7 pages. doi:10.1155/2014/580621. https://projecteuclid.org/euclid.aaa/1412607609


Export citation

References

  • H. F. Bohnenblust and S. Karlin, “On a theorem of Ville,” in Contributions to the Theory of Games, Annals of Mathematics Studies, no. 24, pp. 155–160, Princeton University Press, Princeton, NJ, USA, 1950.
  • S. Carl and S. Heikkilä, Fixed Point Theory in Ordered Sets and Applications: From Differential and Integral Equations to Game Theory, Springer, New York, NY, USA, 2011.
  • N.-J. Huang and Y.-P. Fang, “On vector variational inequalities in reflexive Banach spaces,” Journal of Global Optimization, vol. 32, no. 4, pp. 495–505, 2005.
  • I. V. Konnov and J. C. Yao, “On the generalized vector variational inequality problem,” Journal of Mathematical Analysis and Applications, vol. 206, no. 1, pp. 42–58, 1997.
  • J. von Neumann and O. Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, NJ, USA, 1944.
  • C. J. Zhang, Set-Valued Analysis with Applications in Economics, Sciences Press, Beijing, China, 2004 (Chinese).
  • F. Giannessi, “Theorems of alternative, quadratic programs and complementarity problems,” in Variational Inequalities and Complementarity Problems, R. W. Cottle, F. Giannessi, and J. L. Lions, Eds., pp. 151–186, John Wiley & Sons, Chichester, UK, 1980.
  • J. Li, “Several extensions of the Abian-Brown fixed point theorem and their applications to extended and generalized Nash equilibria on chain-complete posets,” Journal of Mathematical Analysis and Applications, vol. 409, no. 2, pp. 1084–1092, 2014.
  • E. A. Ok, Order čommentComment on ref. [9: Please provide more information for this reference.?]Theory, forthcoming.
  • L. Xie, J. Li, and W. Yang, “Order-clustered fixed point theorems on chain-complete preordered sets and their applications to extended and generalized Nash equilibria,” Fixed Point Theory and Applications, vol. 2013, article 192, 2013.
  • C. D. Aliprantis and O. Burkinshaw, Positive Operators, Springer, Dordrecht, The Netherlands, 2006.
  • N. Dunford and J. T. Schwartz, Linear Operators–-Part I, Wiley Classics Library, John Wiley & Sons, New York, NY, USA, 1988.
  • J. Li, “Applications of fixed point theory to generalized Nash equilibria of nonmonetized noncooperative games on Banach lattices,” Nonlinear Analysis Forum, vol. 18, pp. 1–11, 2013. \endinput